{"id":21395,"date":"2025-06-25T05:23:46","date_gmt":"2025-06-25T05:23:46","guid":{"rendered":"https:\/\/aigroupfood.net\/wm-onfire\/product\/kirkland-signature-extra-strength-acetaminophen-500-mg-500-caplets\/"},"modified":"2025-06-25T05:23:46","modified_gmt":"2025-06-25T05:23:46","slug":"kirkland-signature-extra-strength-acetaminophen-500-mg-500-caplets","status":"publish","type":"product","link":"https:\/\/aigroupfood.net\/wm-onfire\/product\/kirkland-signature-extra-strength-acetaminophen-500-mg-500-caplets\/","title":{"rendered":"Kirkland Signature Extra Strength Acetaminophen 500 mg &#8211; 500 Caplets"},"content":{"rendered":"<ul>\n<li>Kirkland Signature Extra Strength contains 500 mg of Acetaminophen<\/li>\n<li>Temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches and premenstrual and menstrual cramps<\/li>\n<li>Also temporarily reduces fever<\/li>\n<li>Caplets are easy to swallow and gluten-free<\/li>\n<li>Designed for adults, but may be used as a pain reliever\/fever reducer for children 12 years and over<\/li>\n<\/ul>\n<p>Kirkland Signature Extra Strength contains 500 mg of Acetaminophen, and it temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches and premenstrual and menstrual cramps. It also temporarily reduces fever.Kirkland Signature Extra Strength contains 500 mg of Acetaminophen, and it temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches and premenstrual and menstrual cramps. It also temporarily reduces fever.<\/p>\n","protected":false},"excerpt":{"rendered":"<p>Kirkland Signature Extra Strength contains 500 mg of Acetaminophen Temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches and premenstrual and menstrual cramps Also temporarily reduces fever Caplets are easy to swallow and gluten-free Designed for adults, but may be used as a pain [&#8230;]\n","protected":false},"featured_media":21475,"comment_status":"open","ping_status":"closed","template":"","meta":[],"product_brand":[],"product_cat":[35051],"product_tag":[11853,33746,23667,35053,35052,35054,33745],"class_list":{"0":"post-21395","1":"product","2":"type-product","3":"status-publish","4":"has-post-thumbnail","6":"product_cat-fever-headaches-pain-relievers","7":"product_tag-extra-strength","8":"product_tag-extra-strength-acetaminophen","9":"product_tag-kirkland-signature","10":"product_tag-kirkland-signature-extra","11":"product_tag-signature-extra","12":"product_tag-signature-extra-strength","13":"product_tag-strength-acetaminophen","15":"first","16":"instock","17":"taxable","18":"shipping-taxable","19":"purchasable","20":"product-type-simple"},"_links":{"self":[{"href":"https:\/\/aigroupfood.net\/wm-onfire\/wp-json\/wp\/v2\/product\/21395","targetHints":{"allow":["GET"]}}],"collection":[{"href":"https:\/\/aigroupfood.net\/wm-onfire\/wp-json\/wp\/v2\/product"}],"about":[{"href":"https:\/\/aigroupfood.net\/wm-onfire\/wp-json\/wp\/v2\/types\/product"}],"replies":[{"embeddable":true,"href":"https:\/\/aigroupfood.net\/wm-onfire\/wp-json\/wp\/v2\/comments?post=21395"}],"wp:featuredmedia":[{"embeddable":true,"href":"https:\/\/aigroupfood.net\/wm-onfire\/wp-json\/wp\/v2\/media\/21475"}],"wp:attachment":[{"href":"https:\/\/aigroupfood.net\/wm-onfire\/wp-json\/wp\/v2\/media?parent=21395"}],"wp:term":[{"taxonomy":"product_brand","embeddable":true,"href":"https:\/\/aigroupfood.net\/wm-onfire\/wp-json\/wp\/v2\/product_brand?post=21395"},{"taxonomy":"product_cat","embeddable":true,"href":"https:\/\/aigroupfood.net\/wm-onfire\/wp-json\/wp\/v2\/product_cat?post=21395"},{"taxonomy":"product_tag","embeddable":true,"href":"https:\/\/aigroupfood.net\/wm-onfire\/wp-json\/wp\/v2\/product_tag?post=21395"}],"curies":[{"name":"wp","href":"https:\/\/api.w.org\/{rel}","templated":true}]}}